MAUDE Adverse Event Report: Medline Industries, LP NAMIC; LHK,-,PRM,3V,COMP,ON,PS,CMSQ,S10RA

Medline Industries, LP NAMIC; LHK,-,PRM,3V,COMP,ON,PS,CMSQ,S10RA
Catalog Number 613000165
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we've had two instances today where the 10 cc syringe on the sub manifold, lawson 488258, p/n 613000165, lot # 75801, would not stay attached to the manifold.".
 
Additional Manufacturer Narrative
The customer reported two instances where the 10 cc syringe on the sub manifold would not stay attached to the manifold; the customer also reported patient involvement, that all incidents happened while the patients were hooked up to the manifold, there was a slight delay in the cases, and no serious harm, no medical intervention needed, no follow up care.The device history record for the finished good and components was reviewed, and no non-conformances, no related deviations, no related defects during in-process inspection, and no related defects during finished good inspection prior to release were identified.No product was returned for evaluation, and the customer's reported complaint description cannot be confirmed.Without receiving the product for evaluation, medline was unable to definitively determine a root cause for this incident; based on no issues noted in the dhr and adequate process controls in place, no corrective action is to be taken by medline at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
LHK,-,PRM,3V,COMP,ON,PS,CMSQ,S10RA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50897833
Report Number1417592-2026-50919
Device Sequence Number16142044
Product Code OEZ
UDI-Device Identifier20193489074571
UDI-Public20193489074571
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number613000165
Device Lot Number0000075801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown